# SDR DALA2024111510968

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN STA Y 1022 BTW LOG 7R-8R CLOSE TO THE LAP SKIN JOINT. SUMMARY OF NRC 00054: FUSELAGE SKIN STA Y 1022 BTW LOG 7R-8R CLOSE TO THE LAP SKIN JOINT WAS REPAIRED PER ER/A 621690-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 621690-14 REV 1. TIME CONTROLLED ITEMS: SEC II. ACCOMPLISH INSPECTION WITHIN EVERY 8,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I REPAIR. MONITORING UNDER LOGPAGE 0655266. ASSOCIATED ER/A 14-621690 ADDED FOR AC 9548. (LP #0660791)
